Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 3, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Feb 25, 2026, 1:26 AM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Feb 25, 2026, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2026, 1:26 AM CST (07:26 UTC)
- In effect from
- Feb 25, 2026, 10:00 AM CST
- Expired
- Feb 25, 2026, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455 WWUS74 KBRO 250726 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 126 AM CST Wed Feb 25 2026 TXZ251-254-255-351-354-355-260000- /O.NEW.KBRO.WI.Y.0003.260225T1600Z-260226T0000Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy- Coastal Willacy-Coastal Cameron- Including the cities of Harlingen, Laguna Vista, Brownsville, Port Isabel, Port Mansfield, Raymondville, and Sarita 126 AM CST Wed Feb 25 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Coastal Cameron, Coastal Kenedy, Coastal Willacy, Inland Cameron, Inland Kenedy, and Inland Willacy Counties. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Caceres
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Feb 24, 10:46 PM CST, 2 hours 40 minutes earlier. Its key messages:
- Updated at 1033 PM CST Tue Feb 24 2026 * Windy conditions will lead to fire weather concerns through Wednesday, and possibly into Thursday. * Dry conditions and above normal temperatures expected into next week. * Hazardous marine/coastal conditions expected through Thursday.
Area forecast discussion, Feb 24, 10:46 PM CST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
1046 PM CST Tue Feb 24 2026
...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
Updated at 1033 PM CST Tue Feb 24 2026
* Windy conditions will lead to fire weather concerns through
Wednesday, and possibly into Thursday.
* Dry conditions and above normal temperatures expected into next
week.
* Hazardous marine/coastal conditions expected through Thursday.
&&
.DISCUSSION...
Issued at 1033 PM CST Tue Feb 24 2026
Above normal temperatures and dry conditions will persist through
the forecast period. The main headline will be breezy conditions and
fire weather concerns over the next few days. A Red Flag Warning has
been issued for portions of Deep South Texas and a Fire Danger
statement has been issued for other areas. More information can be
found in the Fire Weather discussion below.
Sfc high pressure over the Gulf moves east as a boundary approaches
central Texas through Thursday. This will increase the pressure
gradient across Deep South Texas and lead to gusty conditions
into Wednesday and possibly Thursday. Overnight tonight, winds
area expected to gust to 15-20 mph across the CWA. On Wednesday,
the strongest gusts will be east of US-281/I69C with gusts around
30-35 mph. While current forecast guidance keeps eastern portions
of the CWA just below Wind Advisory criteria, will continue to
monitor for any changes needed. Thursday, southerly winds
decrease slightly, but remain gusty up to 30 mph, mainly right along
the coast.
Temperatures will remain quite warm through the forecast period.
Thursday will be the warmest day with temperatures in the low to
mid 90s, nearing 100 west of US-281/I69C. For the remainder of the
forecast, despite the passage of a dry cold front on Thursday,
highs around 90 and lows around 60 persist.
&&
.AVIATION...
(06Z TAFS)
Issued at 1033 PM CST Tue Feb 24 2026
VFR conditions will prevail through the forecast period. Gusty
southeasterly winds will decrease sightly overnight to around
20-25 kts. On Wednesday, expect higher gusts to 35 kts by the
afternoon.
&&
.MARINE...
Issued at 1033 PM CST Tue Feb 24 2026
A tightening pressure gradient ahead of an approaching
front will bring strong southerly winds through Wednesday night
and building seas. A Small Craft Advisory is in effect through
Wednesday night. Small Craft Exercise Caution headlines will
likely be needed through Thursday. Friday, winds shift north-
northeast following a weak frontal passage with favorable marine
conditions returning by the weekend.
&&
.FIRE WEATHER...
Issued at 1033 PM CST Tue Feb 24 2026
A Red Flag Warning has been issued from 12 PM to 6 PM Wednesday
for effect for inland Cameron, Hidalgo, inland Willacy, inland
Kenedy, and Brooks counties. A Fire Danger Statement has been
issued for Zapata, Jim Hogg, and Starr counties.
Wednesday, lower minimum RHs and gusty conditions are expected.
Primarily east of US- 281, southerly 20 foot winds of 15 kts or
greater, with gusts to 30+ kts are forecast. Minimum relative
humidities in the upper teens to 20s percent are expected west of
US-281, and in the 20s-40s percent east of US-281. The gusty
winds, low humidity, and the ongoing drought conditions with
cured fuels will lead to rapid fire spread if ignition occurs.
Dry, gusty conditions continue through the latter half of the
week.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 63 83 67 88 / 0 0 0 0
HARLINGEN 58 87 62 94 / 0 0 0 0
MCALLEN 60 92 64 99 / 0 0 0 0
RIO GRANDE CITY 55 95 59 99 / 0 0 0 0
SOUTH PADRE ISLAND 66 76 68 79 / 0 0 0 0
BAYVIEW/PORT ISABEL 61 83 64 88 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from noon to 6 PM CST Wednesday for TXZ250-251-
253>255-353.
High Rip Current Risk through Wednesday afternoon for TXZ451-454-
455.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ130-132-135-
150-155-170-175.
&&
SHORT TERM...68
LONG TERM....68
AVIATION...68The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:32 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.